Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 81, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 6, 2011, 3:08 PM CDT for Iberia Parish, Saint Martin Parish, St. Mary Parish, Louisiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2011, 3:08 PM CDT (20:08 UTC)
- Expired
- Jun 6, 2011, 4:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Iberia Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3013 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
739
WUUS54 KLCH 062008
SVRLCH
LAC045-099-101-062100-
/O.NEW.KLCH.SV.W.0081.110606T2008Z-110606T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
308 PM CDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
SOUTHEASTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES...BELLE RIVER...STEPHENSVILLE...
EASTERN ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES...PATTERSON...MORGAN CITY...BERWICK...BAYOU VISTA...
* UNTIL 400 PM CDT
* AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...FROM 20 MILES
NORTHWEST OF BELLE RIVER TO 10 MILES EAST OF MORGAN CITY...MOVING
WEST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BELLE RIVER BY 315 PM CDT...
STEPHENSVILLE BY 325 PM CDT...
AMELIA BY 330 PM CDT...
MORGAN CITY BY 345 PM CDT...
BERWICK BY 355 PM CDT...
BAYOU VISTA...PATTERSON AND PATTERSON MEMORIAL AIRPORT BY 400 PM
CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2959 9116 2960 9118 2956 9125 3020 9173
3022 9148 3012 9145 3011 9138 3007 9136
3007 9126 3005 9122 3001 9122 2999 9125
2986 9118 2982 9108 2971 9110 2963 9107
TIME...MOT...LOC 2007Z 087DEG 12KT 3015 9137 2968 9103
$$2 follow-up statements
132
WWUS54 KLCH 062029
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
329 PM CDT MON JUN 6 2011
LAC045-099-101-062100-
/O.CON.KLCH.SV.W.0081.000000T0000Z-110606T2100Z/
ST. MARY LA-IBERIA LA-ST. MARTIN LA-
329 PM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN ST. MARTIN...NORTHEASTERN IBERIA AND EASTERN ST.
MARY PARISHES...
AT 324 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES
NORTHWEST OF BELLE RIVER TO 6 MILES EAST OF MORGAN CITY..MOVING WEST
AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MORGAN CITY BY 345 PM CDT...
BERWICK BY 355 PM CDT...
BAYOU VISTA BY 400 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
LAT...LON 2966 9112 2963 9115 2962 9118 2959 9123
3000 9155 3002 9147 3001 9143 3001 9138
3002 9135 3002 9128 3002 9124 3001 9122
2999 9125 2986 9118 2982 9108 2971 9110
TIME...MOT...LOC 2029Z 087DEG 12KT 3015 9145 2968 9112
$$
06774
WWUS54 KLCH 062042
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
342 PM CDT MON JUN 6 2011
LAC045-099-101-062100-
/O.CON.KLCH.SV.W.0081.000000T0000Z-110606T2100Z/
ST. MARY LA-IBERIA LA-ST. MARTIN LA-
342 PM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN ST. MARTIN...NORTHEASTERN IBERIA AND CENTRAL ST.
MARY PARISHES...
AT 338 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 25 MILES NORTHWEST OF BELLE RIVER
TO 7 MILES SOUTH OF STEPHENSVILLE..MOVING WEST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
LAT...LON 2976 9110 2975 9114 2975 9118 2970 9132
3000 9155 3002 9147 3001 9143 3001 9138
3002 9135 3002 9124 3001 9122 2999 9125
2986 9118 2982 9108
TIME...MOT...LOC 2042Z 087DEG 12KT 3015 9150 2968 9117
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:48 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 6, 12:48 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1248 PM CDT MON JUN 6 2011 .AVIATION UPDATE...REGARDING 18Z TAF ISSUANCE. VFR CONDITIONS TO CONTINUE WITH SCATTERED HI CU ABOUT THE AREA. SHOULD SEE SOME ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPMENT DURING MAX HEATING THAT WILL CONTINUE INTO THE EVENING HOURS. CURRENTLY CARRYING VCTS. OTHERWISE...LIGHT SOUTH TO SOUTHEAST WINDS CAN BE EXPECTED. && MARCOTTE && .PREV DISCUSSION... /ISSUED 1005 AM CDT MON JUN 6 2011/ UPDATE... A VERY MOIST AND UNSTABLE ATMOSPHERE IS WHAT THE LATEST KLCH UPPER AIR SOUNDING IS SHOWING FOR THE REGION. PRECIPITABLE WATER VALUES HAVE RISEN TO NEAR 2 INCHES. TRIGGER TEMPERATURES ARE IN THE LOW 90S AND THESE SHOULD EASILY BE MET TODAY. STILL AN EAST-NORTHEAST FLOW AT 7H...AND THIS USUALLY HELPS KEEP THE SEA-BREEZE FROM MOVING TOO FAR INLAND UNTIL LATE IN THE DAY. SCATTERED POPS LOOKS GOOD FOR THIS AFTERNOON...WHEN TRIGGER TEMPS ARE EXCEEDED AND MESO-SCALE BOUNDARIES BEGIN TO FORM. ONCE AGAIN...THE STORMS WILL HAVE STRONG DOWN BURST POTENTIAL. NO CHANGES TO FORECAST AT THIS TIME. RUA PREV DISCUSSION... /ISSUED 653 AM CDT MON JUN 6 2011/ DISCUSSION... FOR 12Z TAF ISSUANCE. AVIATION... SFC OBS THIS MORNING SHOW MOSTLY VFR CONDITIONS PREVAILING...LONE EXCEPTION BEING KLCH WHERE TYPICAL GROUND FOG HAS REDUCED VISIBILITY TO 1SM AT TIMES. OTHER SRN SITES...PARTICULARLY KBPT... COULD SEE A QUICK SHOT OF RESTRICTED VISIBILITIES POST-SUNRISE BEFORE VFR CONDITIONS PREVAIL FOR THE DAY. FORECAST SOUNDINGS SHOW A FAIR AMOUNT OF MOISTURE THROUGH THE COLUMN FOR THE SRN SITES...BUT NO REAL SATURATED LAYERS. STILL WOULD NOT BE SURPRISED TO SEE A FEW STORMS POP UP LATER THIS AFTERNOON ONCE THE EXTREME HEAT BUSTS THE CAP AND HAVE INCLUDED A VICINITY MENTION FOR THE SRN SITES BEGINNING SOME POINT THIS AFTERNOON. 25 PREV DISCUSSION... /ISSUED 438 AM CDT MON JUN 6 2011/ NEAR RECORD HIGH TEMPERATURES EXPECTED ONCE AGAIN TODAY... DISCUSSION... LATEST RADAR IMAGERY SHOWS CONVECTION THAT AFFECTED PORTIONS OF SOUTHERN LOUISIANA LATE YESTERDAY AND OVERNIGHT HAS MOVED SOUTH OUT OF OUR OUTER COASTAL WATERS. SURFACE OBS SHOW ANOTHER VERY WARM NIGHT ACROSS THE CWA WITH TEMPERATURES IN THE MID 70S TO AROUND 80...WHICH IS EVEN WARMER THAN AT THIS TIME YESTERDAY FOR MANY LOCATIONS. DEWPOINTS ARE ALSO NOTABLY DRIER THAN YESTERDAY MORNING WITH WIDESPREAD MID TO UPPER 60S NOTED. THE WARMER START AND DRIER AIRMASS THIS MORNING IS EXPECTED TO HELP LEAD TO ANOTHER NEAR RECORD BREAKING HOT DAY ACROSS THE AREA. MOS GUIDANCE HAS BEEN OF LITTLE HELP LATELY...BEING ANYWHERE FROM 5 TO 10 DEGREES BELOW ACTUAL HIGH TEMPERATURES...AND INDICATES TEMPERATURES MUCH COOLER TODAY THAN YESTERDAY. HOWEVER...A LOOK AT KLCH SOUNDINGS THE PAST FEW DAYS SHOWS AIRMASS HAS BEEN MIXING OUT TO AROUND 750 MB EACH AFTERNOON...AND WITH NAM BUFKIT SOUNDINGS SHOWING 750 MB TEMPS AROUND 12C THIS MORNING EXPECTING HIGHS TO EASILY REACH THE UPPER 90S TO AROUND 100. HAVE GONE AGAINST GUIDANCE AND FORECAST ALL LOCATIONS TO BE VERY CLOSE TO OR BREAK RECORDS AGAIN TODAY...ALTHOUGH HIGHS WILL BE A COUPLE OF DEGREES COOLER THAN YESTERDAY. ALL MODELS INDICATING ISOLATED TO WIDELY SCATTERED CONVECTION BREAKING OUT NEAR/ALONG THE SEABREEZE AROUND VERMILION BAY ONCE CONVECTIVE TEMPERATURES IN THE UPPER 90S ARE MET LATE THIS AFTERNOON...WITH ACTIVITY SPREADING WESTWARD ACROSS THE CWA DURING THE EVENING ALONG THE SEABREEZE. 4.0 KM WRF AND NAM ARE RATHER ROBUST WITH ACTIVITY TODAY WHILE GFS AND ECMWF ARE A BIT LESS GUNG HO. WILL LEAVE INHERITED LOW CHANCE POPS AS IS WITH HIGHEST COVERAGE OF SHOWERS/STORMS ANTICIPATED ACROSS ACADIANA. AS WITH THE PAST FEW DAYS...ANY STORM THAT FORMS IN THIS HOT AND DEEPLY MIXED AIRMASS WILL HAVE POTENTIAL FOR DAMAGING WINDS ALONG WITH SOME SMALL HAIL. AFTER TODAY...DEEPER AND SOMEWHAT STRONGER EASTERLY FLOW ALOFT ALONG WITH A MORE ONSHORE FLOW COMPONENT AT THE SURFACE WILL ALLOW FOR ATMOSPHERE TO START COOLING DOWN...WITH HIGHS FALLING INTO THE LOWER 90S BY MIDWEEK...WHICH IS AT LEAST A BIT CLOSER TO NORMAL. GUIDANCE PINGING ON A WEAK SHORTWAVE MOVING INTO THE CWA FROM THE EAST ON TUESDAY WHICH SHOULD AID IN INCREASING THE COVERAGE OF AFTERNOON CONVECTION...AND HAVE RAISED POPS INTO THE LOW CHANCE CATEGORY FOR LOUISIANA ZONES. HOWEVER...ONLY ISOLATED CONVECTION IS PROGGED FROM WEDNESDAY INTO THE WEEKEND AS PWAT VALUES DECREASE. MARINE... LIGHT SOUTHERLY WINDS AND LOW SEAS ARE EXPECTED THROUGH THE WEEK AS HIGH PRESSURE BECOMES SITUATED OVER THE EASTERN GULF. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE EVENING AND OVERNIGHT HOURS. NO HAZARDS ARE ANTICIPATED. CLIMATE... RECORDS FOR TODAY ARE AS FOLLOWS. SITE RECORD YEAR SINCE ALEXANDRIA 98 1977 1892 BEAUMONT/PORT ARTHUR 99 1977 1901 LAKE CHARLES 98 1917 1895 LAFAYETTE 100 1985 1893 NEW IBERIA 96 1977 1948 && .PRELIMINARY POINT TEMPS/POPS... KLCH 100 76 95 73 93 / 30 20 30 20 20 KBPT 99 75 95 74 93 / 30 20 20 20 20 KAEX 100 72 98 72 95 / 30 20 30 20 20 KLFT 99 75 96 73 94 / 30 20 30 20 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 6, 4:45 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 445 AM CDT MON JUN 6 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-070945- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 445 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. NEAR RECORD HIGH TEMPERATURES IN THE UPPER 90S TO NEAR 100 ARE EXPECTED AGAIN TODAY. COMBINED WITH THE HUMIDITY...APPARENT TEMPERATURES WILL RANGE FROM 100 TO 105 DEGREES DURING PEAK HEATING. INDIVIDUALS ARE URGED TO USE EXTRA CAUTION WHEN OUTDOORS AND DRINK PLENTY OF FLUIDS. ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN ON TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY EVENING. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. MORE ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM WEDNESDAY INTO THE WEEKEND. ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT FOR THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ430-432-435-450-452-455-470-472-475-070945- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 445 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO TONIGHT. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM TUESDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 05
In the hours before
Special weather statement, Jun 6, 2:03 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 203 PM CDT MON JUN 6 2011 LAZ030-031-041-042-062000- ALLEN LA-BEAUREGARD LA-JEFFERSON DAVIS LA-CALCASIEU LA- 203 PM CDT MON JUN 6 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ALLEN...BEAUREGARD...JEFFERSON DAVIS AND CALCASIEU PARISHES UNTIL 300 PM CDT... AT 200 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTH OF TOPSY...MOVING WEST AT 10 MPH. AT 200 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS 4 MILES NORTH OF TOPSY...MOVING WEST AT 10 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...TOPSY...RAGLEY AND GILLIS. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3025 9335 3051 9345 3057 9305 3040 9299 MM
Special weather statement, Jun 6, 2:21 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
221 PM CDT MON JUN 6 2011
LAZ051-052-062015-
CAMERON LA-VERMILION LA-
221 PM CDT MON JUN 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR CAMERON AND VERMILION PARISHES
UNTIL 315 PM CDT...
AT 215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS FROM GUEYDAN TO KAPLAN MOVING
SOUTHWEST AT 10 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...RICEVILLE...FLORENCE LANDING AND KLONDIKE.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3003 9277 3009 9250 3006 9240 3008 9236
2995 9230 2973 9260
MMLocal storm report, Jun 6, 2:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
256 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG KLONDIKE 30.03N 92.63W
06/06/2011 CAMERON LA LAW ENFORCEMENT
TELEPHONE POLE KNOCKED DOWN IN THE KLONDIKE AREA NEAR HWY
13. ALSO PEA SIZED HAIL REPORTED IN THE AREA AS WELL.
&&
JNUNNLocal storm report, Jun 6, 2:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
258 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL LUMBERTON 30.26N 94.20W
06/06/2011 E0.25 INCH HARDIN TX AMATEUR RADIO
HAIL REPORTED BETWEEN KOUNTZE AND LUMBERTON. 1/4 TO 3/8
INCH SIZE.
&&
JNUNNLocal storm report, Jun 6, 3:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
305 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 4 N LUMBERTON 30.32N 94.20W
06/06/2011 E0.50 INCH HARDIN TX AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTING 3/8 TO 1/2 INCH HAIL 4
MILES NORTH OF LUMBERTON NEAR THE INTERSECTIONS OF HWY 69
AND HWY 96.
&&
JNUNNThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:08 PM CDT | Special Weather Statement | LCH | Acadia | 67 min |
| Jun 5, 10:18 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Vermilion | 57 min |
| Jun 5, 11:17 PM CDT | Special Weather Statement | LCH | Acadia, Vermilion | 58 min |
| Jun 5, 11:37 PM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 53 min |
| Jun 5, 11:48 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis | 27 min |
| Jun 5, 11:51 PM CDT | Special Marine Warning | LCH | 114 min | |
| Jun 6, 1:18 AM CDT | Special Marine Warning | LCH | 57 min | |
| Jun 6, 2:03 PM CDT | Special Weather Statement | LCH | Calcasieu | 57 min |
| Jun 6, 2:21 PM CDT | Special Weather Statement | LCH | Vermilion | 54 min |
| Jun 6, 2:25 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 65 min |
| Jun 6, 2:53 PM CDT | Areal Flood Advisory | LCH | Vermilion | 52 min |
| Jun 6, 3:07 PM CDT | Areal Flood Advisory | LCH | Vermilion | 38 min |
| Jun 6, 3:27 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 63 min |
| Jun 6, 3:32 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 58 min |
| Jun 6, 3:38 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 67 min |
| Jun 6, 3:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Jun 6, 3:48 PM CDT | Severe Thunderstorm Warning | LCH | St. Mary | 57 min |
| Jun 6, 3:58 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 38 min |
| Jun 6, 4:12 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary | 63 min |
| Jun 6, 4:27 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 45 min |
| Jun 6, 4:33 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 36 min |
| Jun 6, 4:38 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 27 min |
| Jun 6, 4:44 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 61 min |
| Jun 6, 4:46 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jun 6, 4:48 PM CDT | Special Marine Warning | LCH | 57 min | |
| Jun 6, 4:53 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Vermilion | 39 min |
| Jun 6, 4:57 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Martin | 33 min |
| Jun 6, 5:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| Jun 6, 5:10 PM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Martin | 110 min |
| Jun 6, 5:15 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 41 min |
| Jun 6, 5:19 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry | 27 min |
| Jun 6, 5:23 PM CDT | Special Marine Warning | LCH | 52 min | |
| Jun 6, 5:27 PM CDT | Special Marine Warning | LCH | 63 min | |
| Jun 6, 5:41 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 34 min |
| Jun 6, 5:45 PM CDT | Special Weather Statement | LCH | Acadia | 45 min |
| Jun 6, 5:48 PM CDT | Special Weather Statement | LCH | Lafayette | 57 min |
| Jun 6, 6:16 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jun 6, 6:29 PM CDT | Special Weather Statement | LCH | Acadia | 61 min |
| Jun 6, 6:32 PM CDT | Special Marine Warning | LCH | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.